Pairwise, t-Wise, and Pareto Optimalities
Steven Goldman and
Ross M Starr
Econometrica, 1982, vol. 50, issue 3, 593-606
Date: 1982
References: Add references at CitEc
Citations: View citations in EconPapers (12)
Downloads: (external link)
http://links.jstor.org/sici?sici=0012-9682%2819820 ... O%3B2-S&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:50:y:1982:i:3:p:593-606
Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues
econometrica@econometricsociety.org
Access Statistics for this article
Econometrica is currently edited by Guido Imbens
More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery (contentdelivery@wiley.com).